# SDR DLM88100473

- Difficulty date: February 12, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 50,438 hours, 37,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 24 INOPERATIVE.  RELAMPED NO HELP OPENED CEILING PANELS REPLACED SOCKETS, NO HELP.  FOUND GROUND LUG CORRODED CLEANED LUG, CKS GOOD.  REINSTALLED CEILING PNLS.
